Alert archive / South Carolina / Lake Wind Advisories in 2007

Lake Wind Advisory 9, NWS Columbia, SC

February 13, 200716 counties in South Carolina; 5 counties in Georgia

NWS Columbia, SC issued this lake wind advisory at Feb 13, 2007, 3:09 PM EST for 16 counties in South Carolina; 5 counties in Georgia. It took effect at Feb 14, 2007, 10:00 AM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Feb 13, 2007, 3:09 PM EST (20:09 UTC)
In effect from
Feb 14, 2007, 10:00 AM EST
Expired
Feb 14, 2007, 7:00 PM EST
In force
9 hr
Issued by
NWS Columbia, SC
All 21 counties

Burke County, GA, Columbia County, GA, Lincoln County, GA, McDuffie County, GA, Richmond County, GA, Aiken County, SC, Bamberg County, SC, Barnwell County, SC, Calhoun County, SC, Chesterfield County, SC, Clarendon County, SC, Edgefield County, SC, Fairfield County, SC, Kershaw County, SC, Lee County, SC, Lexington County, SC, McCormick County, SC, Newberry County, SC, Richland County, SC, Saluda County, SC, Sumter County, SC

The radar

The Columbia radar (KCAE), 28 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 8.2 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2007-02-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 180 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2007-02-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
180 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
573 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KCAE 132009
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
309 PM EST TUE FEB 13 2007

...LAKE WIND ADVISORY...

.A STRONG LOW PRESSURE SYSTEM WILL DEVELOP ALONG THE CAROLINA
COAST TONIGHT. WITH ARCTIC HIGH PRESSURE BUILDING SOUTHEAST FROM
THE PLAINS...A TIGHT SURFACE PRESSURE GRADIENT WILL DEVELOP ACROSS
CENTRAL SOUTH CAROLINA AND THE CENTRAL SAVANNAH RIVER AREA
WEDNESDAY. THIS WILL RESULT IN GUSTY WINDS ON THE AREA LAKES.

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
140415-
/O.NEW.KCAE.LW.Y.0009.070214T1500Z-070214T2100Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...
CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...
LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...
WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA...
BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL...
WILLISTON...BLACKVILLE...ORANGEBURG...ST. MATTHEWS...MANNING...
SUMMERTON...BAMBERG...DENMARK
309 PM EST TUE FEB 13 2007

...LAKE WIND ADVISORY IN EFFECT FROM 10 AM TO 4 PM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 4 PM EST WEDNESDAY. 

WEST WINDS WILL INCREASE BY LATE IN THE MORNING TO 15 TO 25 KNOTS.
THESE WINDS WILL DIMINISH WEDNESDAY EVENING.

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

$$
5 follow-up statements
000 
WWUS72 KCAE 140443
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
1143 PM EST TUE FEB 13 2007

...LAKE WIND ADVISORY...

.A STRONG LOW PRESSURE SYSTEM WILL DEVELOP ALONG THE CAROLINA
COAST TONIGHT. WITH ARCTIC HIGH PRESSURE BUILDING SOUTHEAST FROM
THE PLAINS...A TIGHT SURFACE PRESSURE GRADIENT WILL DEVELOP
ACROSS CENTRAL SOUTH CAROLINA AND THE CENTRAL SAVANNAH RIVER AREA
WEDNESDAY. THIS WILL RESULT IN GUSTY WINDS ON THE AREA LAKES.

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
141245-
/O.CON.KCAE.LW.Y.0009.070214T1500Z-070214T2100Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...
CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...
LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...
WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA...
BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL...
WILLISTON...BLACKVILLE...ORANGEBURG...ST. MATTHEWS...MANNING...
SUMMERTON...BAMBERG...DENMARK
1143 PM EST TUE FEB 13 2007

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 4 PM EST
WEDNESDAY...

A LAKE WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 4 PM EST
WEDNESDAY. 

WEST WINDS WILL INCREASE BY LATE IN THE MORNING TO 15 TO
25 KNOTS. THESE WINDS WILL DIMINISH WEDNESDAY EVENING.

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

$$
000 
WWUS72 KCAE 140946
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
446 AM EST WED FEB 14 2007

...LAKE WIND ADVISORY...

.AN AREA OF LOW PRESSURE WILL CONTINUE TO DEEPEN ALONG THE
DELMARVA PENINSULA THIS MORNING AND MOVE NORTHEAST. ARCTIC HIGH
PRESSURE ACROSS THE NORTHERN PLAINS WILL BUILD SOUTHEAST TOWARD
THE AREA. THESE TWO SYSTEMS WILL PRODUCE A TIGHT SURFACE PRESSURE
GRADIENT ACROSS THE MIDLANDS OF SOUTH CAROLINA AND THE CENTRAL
SAVANNAH RIVER AREA LATER THIS MORNING INTO THE EARLY EVENING
HOURS. THIS WILL RESULT IN GUSTY WINDS ON THE AREA LAKES.

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
141800-
/O.EXT.KCAE.LW.Y.0009.070214T1500Z-070215T0000Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...
CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...
LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...
WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA...
BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL...
WILLISTON...BLACKVILLE...ORANGEBURG...ST. MATTHEWS...MANNING...
SUMMERTON...BAMBERG...DENMARK
446 AM EST WED FEB 14 2007

...LAKE WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
7 PM EST THIS EVENING...

THE LAKE WIND ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING
TO 7 PM EST THIS EVENING. 

LIGHT AND VARIABLE WINDS EARLY THIS MORNING WILL BECOME WEST AND
INCREASE TO 15 TO 25 KNOTS WITH HIGHER GUSTS. THESE WINDS WILL
GRADUALLY DIMINISH WEDNESDAY EVENING.

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

$$
000 
WWUS72 KCAE 141016 CCA
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
517 AM EST WED FEB 14 2007

...LAKE WIND ADVISORY...

.AN AREA OF LOW PRESSURE WILL CONTINUE TO DEEPEN ALONG THE
DELMARVA PENINSULA THIS MORNING AND MOVE NORTHEAST. ARCTIC HIGH
PRESSURE ACROSS THE NORTHERN PLAINS WILL BUILD SOUTHEAST TOWARD
THE AREA. THESE TWO SYSTEMS WILL PRODUCE A TIGHT SURFACE PRESSURE
GRADIENT ACROSS THE MIDLANDS OF SOUTH CAROLINA AND THE CENTRAL
SAVANNAH RIVER AREA LATER THIS MORNING INTO THE EARLY EVENING
HOURS. THIS WILL RESULT IN GUSTY WINDS ON THE AREA LAKES.

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
141800-
/O.EXT.KCAE.LW.Y.0009.070214T1500Z-070215T0000Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...
CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...
LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...
WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA...
BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL...
WILLISTON...BLACKVILLE...ORANGEBURG...ST. MATTHEWS...MANNING...
SUMMERTON...BAMBERG...DENMARK
517 AM EST WED FEB 14 2007

...LAKE WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
7 PM EST THIS EVENING...

THE LAKE WIND ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING
TO 7 PM EST THIS EVENING. 

LIGHT AND VARIABLE WINDS EARLY THIS MORNING WILL BECOME WEST AND 
INCREASE TO 15 TO 25 KNOTS WITH GUST TO NEAR 30 KNOTS. THESE WINDS 
WILL GRADUALLY DIMINISH WEDNESDAY EVENING.

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

$$
000 
WWUS72 KCAE 141514
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
1014 AM EST WED FEB 14 2007

...LAKE WIND ADVISORY...

.AN AREA OF LOW PRESSURE WILL CONTINUE TO DEEPEN ALONG THE
DELMARVA PENINSULA TODAY. ARCTIC HIGH PRESSURE ACROSS THE
NORTHERN PLAINS WILL BUILD SOUTHEAST TOWARD THE AREA. THESE TWO
SYSTEMS WILL PRODUCE A TIGHT SURFACE PRESSURE GRADIENT ACROSS THE
MIDLANDS OF SOUTH CAROLINA AND THE CENTRAL SAVANNAH RIVER AREA
THROUGHOUT THE DAY. THIS WILL RESULT IN GUSTY WINDS ON THE AREA
LAKES.

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
150000-
/O.CON.KCAE.LW.Y.0009.000000T0000Z-070215T0000Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...
CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...
LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...
WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA...
BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL...
WILLISTON...BLACKVILLE...ORANGEBURG...ST. MATTHEWS...MANNING...
SUMMERTON...BAMBERG...DENMARK
1014 AM EST WED FEB 14 2007

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

WESTERLY WINDS WILL CONTINUE TO INCREASE TO 15 TO 25 KNOTS WITH
GUST TO NEAR 30 KNOTS DURING THE AFTERNOON HOURS.

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

$$
000 
WWUS72 KCAE 141926
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
226 PM EST WED FEB 14 2007

...LAKE WIND ADVISORY...


GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
150000-
/O.CON.KCAE.LW.Y.0009.000000T0000Z-070215T0000Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...
CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...
LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...
WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA...
BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL...
WILLISTON...BLACKVILLE...ORANGEBURG...ST. MATTHEWS...MANNING...
SUMMERTON...BAMBERG...DENMARK
226 PM EST WED FEB 14 2007

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

WESTERLY WINDS WILL CONTINUE TO INCREASE TO 15 TO 25 KNOTS WITH
GUST TO NEAR 30 KNOTS DURING THE EARLY EVENING HOURS. THE WINDS
WILL DIMINISH AFTER 7 PM.

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

$$

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this lake wind advisory went out at Feb 13, 2:09 PM EST, 1 hour earlier.

Area forecast discussion, Feb 13, 2:09 PM EST, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
209 PM EST TUE FEB 13 2007

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
STATIONARY FRONT SETTING UP ACROSS UPSTATE SOUTH CAROLINA INTO
THE NORTH MIDLANDS. CURRENTLY UPPER 60S IN CAE WHILE IN THE UPPER
40S NEAR CLT. WEAK WEDGE DEVELOPING IN THE NORTH MIDLANDS. UPPER
LEVEL LOW OVER MISSOURI MOVING NORTHEAST...TROUGH BECOMING
NEGATIVELY TILTED...LOW TO MID LEVEL ISENTROPIC LIFT INCREASING
ACROSS THE REGION. SURFACE LOW OVER WESTERN TENNESSEE MOVING
NORTHEAST...SECONDARY LOW WILL DEVELOP ALONG THE GEORGIA
COAST...SURFACE PRESSURE FALLS NOTED OFFSHORE. RADAR SHOWING LARGE
AREA OF CONVECTION IN EAST ALABAMA/WEST GEORGIA/FLORIDA
PANHANDLE...MOVING EAST-NORTHEAST. STRONGEST CONVECTION APPEARS TO
BE IN THE FLORIDA PANHANDLE AREA...MOVING EAST ACROSS REGION OF
STRONGER INSTABILITY/HIGHER THETA-E AIR. INSTABILITY IS INCREASING
THOUGH IN THE CENTRAL SAVANNAH RIVER AREA/SOUTH MIDLANDS. MODELS
SHOW STRONG SYNOPTIC LIFT THIS EVENING...AROUND 00Z AS STRONG
UPPER LEVEL JET APPROACHES FROM THE GULF COAST...WILL CONTINUE
CATEGORICAL POPS. STRONG KINEMATIC FIELDS DURING THE
EVENING...WITH SOUTH 850MB FLOW 40KT. 12Z RUN OF OUR LOCAL WRF
MODEL APPEARS TO BE MORE UNSTABLE THIS EVENING THAN NAM/WRF
MODEL...THOUGH GFS SIMILAR TO LOCAL MODEL. TOTAL TOTALS INDEX
AROUND 50 WITH MARGINAL INSTABILITY AND STRONG SHEAR. HODOGRAPHS
SUGGEST A FEW SUPERCELLS POSSIBLE. SPC HAS SOUTHERN PORTION OF
FORECAST AREA IN SLIGHT RISK THIS EVENING...AND THIS SEEMS
REASONABLE...ALTHOUGH BELIEVE THREAT EXTENDS NORTH INTO COLUMBIA.
850MB COLD ADVECTION DEVELOPING AFTER MIDNIGHT...CONSIDERABLE LOW
CLOUDS EXPECTED...BUT SHOWERS SHOULD BE NORTHEAST OF THE REGION...
WILL DROP POPS AFTER MIDNIGHT. SURFACE COLD AIR SPREADS INTO AREA
FROM GEORGIA MAINLY AFTER 12Z...SO WENT ABOVE MOS GUIDANCE
MINIMUMS. CONSIDERABLE CLOUDS IN THE MORNING BUT SHOULD SEE BREAKS
BY AFTERNOON...WITH MIXING WILL ISSUE LAKE WIND ADVISORY WITH
STRONG WINDS IN THE BOUNDARY LAYER. WINDS MAY STAY UP WEDNESDAY
NIGHT AND RESULT IN TEMPS ABOVE GUIDANCE. ARCTIC AIRMASS SPREADING
INTO SOUTH CAROLINA THURSDAY.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
BELOW NORMAL TEMPERATURES UNTIL TUESDAY...ENSEMBLE GUIDANCE LOW
TEMPERATURES SATURDAY MORNING RANGE FROM 10 TO 27 DEGREES AT
CAE...THIS AIRMASS APPEARS TO BE THE COLDEST SO MAY BE BETTER TO
GO COLDER. MOISTURE APPEARS LIMITED WITH FAST MOVING CLIPPER
SYSTEM SATURDAY AND ENSEMBLE GUIDANCE POPS QUITE LOW SO WILL
REMOVE POPS.

&&

.AVIATION /19Z-18Z/...

AFTER STARTING OFF THE DAY UNDER PARTLY CLOUDY SKIES...LOW LEVEL
STRATUS DECK FINALLY MOVING OVER THE FORECAST AREA EARLY THIS
AFTERNOON.  CEILINGS WILL START OFF BETWEEN 2500 AND 3000 FT. AS THE
SURFACE FRONT AND PRECIP BANDS NEAR...CEILINGS WILL DROP DOWN TO
2000 FT LATER THIS AFTERNOON.  SHOWERS...AND EVEN AN ISOLATED
THUNDERSTORM...WILL ENTER INTO THE FORECAST AFTER 22Z...EXITING THE
AREA BY 06Z.  CEILINGS WLLL REMAIN IN MVFR CATEGORY THROUGH THE TAF
PERIOD.  VISIBILITIES WILL DROP TO 3-4SM IN RAIN BETWEEN 00Z AND
06Z...AND THEN BACK TO P6SM OVERNIGHT AND INTO TOMORROW.  EXPECT
WINDS TO INCREASE DURING THE MORNING HOURS ON WEDNESDAY...WITH GUSTY
WINDS BEGIN POSSIBLE.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...LAKE WIND ADVISORY FROM 10 AM TO 4 PM EST WEDNESDAY FOR SCZ015-
     016-018-020>022-025>031-035>038-041.

GA...LAKE WIND ADVISORY FROM 10 AM TO 4 PM EST WEDNESDAY FOR GAZ040-
     063>065-077.

&&
Hazardous weather outlook, Feb 13, 6:06 AM EST, 9 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE COLUMBIA SC
606 AM EST TUE FEB 13 2007

GAZ040-063-064-SCZ015-016-018-020>022-025>029-031-141115-
LINCOLN-MCDUFFIE-COLUMBIA-LANCASTER-CHESTERFIELD-MCCORMICK-
NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-RICHLAND-
LEE-SUMTER-
606 AM EST TUE FEB 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDLANDS OF SOUTH
CAROLINA AND THE CENTRAL SAVANNAH RIVER AREA..

.DAY ONE...TODAY AND TONIGHT
.THUNDERSTORMS...ISOLATED THUNDERSTORMS ARE POSSIBLE THIS
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
.LAKE WINDS...LAKE WINDS WEDNESDAY MAY APPROACH THE LAKE WIND
ADVISORY CRITERIA OF 15 TO 25 KNOTS. OTHERWISE...NO HAZARDOUS
WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

GAZ065-077-SCZ030-035>038-041-141115-
RICHMOND-BURKE-AIKEN-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
606 AM EST TUE FEB 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDLANDS OF SOUTH
CAROLINA AND THE CENTRAL SAVANNAH RIVER AREA..

.DAY ONE...TODAY AND TONIGHT
.THUNDERSTORMS...ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS
AFTERNOON AND EVENING. REFER TO SEVERE WEATHER OUTLOOK (PRODUCT ID
CAESPSCAE) ISSUED AT 553 AM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
.LAKE WINDS...LAKE WINDS WEDNESDAY MAY APPROACH THE LAKE WIND
ADVISORY CRITERIA OF 15 TO 25 KNOTS. OTHERWISE...NO HAZARDOUS
WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD MONITOR WEATHER CONDITIONS.

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 13, 5:47 PM ESTTornado WarningCAEMcCormick28 min
Feb 13, 5:52 PM ESTTornado WarningCAEEdgefield38 min
Feb 13, 6:03 PM ESTTornado WarningCAEEdgefield27 min
Feb 13, 6:05 PM ESTSevere Thunderstorm WarningCAEAiken40 min
Feb 13, 6:24 PM ESTSevere Thunderstorm WarningCAESaluda51 min

Nearby

Lake Wind Advisories in South Carolina, 2007Lake Wind Advisories in Georgia, 2007Every lake wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.